# SDR ASAA2013052895158

- Difficulty date: May 28, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N756AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25097
- Aircraft time: 65,323 hours, 37,698 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 65C15628282
- Condition: Damaged
- Location: Bs 520-537.45
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD 2371Y HAS EDGE DAMAGE ON ALL SIDES.  ACFT GROUNDED. REPAIRED FLOORBOARD IAW SRM 53-00-50, PAR 3C, PG 1 AND 2.
